| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, the patient struggles to read and with vision overall.The lens was explanted and exchanged 4 months following the initial procedure.Clinical reason for explant was mentioned as mechanical complication of iol.Additional information has been requested.